A note on hyponormal Toeplitz operators
Bull. Korean Math. Soc. 2011 Vol. 48, No. 3, 647-653
https://doi.org/10.4134/BKMS.2011.48.3.647
Published online May 1, 2011
An-Hyun Kim
Changwon National University
Abstract : In this note we are concerned with the hyponormality of Toeplitz operators $T_\phi$ with polynomial symbols $\phi=\bar g+f$ $(f,g\in H^\infty(\Bbb{T}))$ when $g$ divides $f$.
Keywords : Toeplitz operators, hyponormal
MSC numbers : Primary 47B20, 47B35
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd